# SDR SWAA097360

- Difficulty date: November 21, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 47,683 hours, 39,358 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65448105
- Part serial: 8412
- Condition: Faulty
- Location: Rt Mlg Downlock
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH LOWERED LANDING GEAR.  INITIALLY RED, MAIN RED, TAPPED HANDLE INDICATED GREEN, 15-20 SECONDS LATER RED LIGHT RETURNED AND HORN ON.  RECYCLED GEAR UNTIL ALL GEARS IN GREEN LIGHT.  REMOVED AND REPLACED RT MLG DOWNLOCK ACTUATOR PER MM.
